# SDR C2XA02TY127

- Difficulty date: September 4, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: 000248
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION MAINTENANCE FOUND THE DAMPER BUSHING ON THE SERVICE DOOR SIDE SHOWING SIGN'S OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE DAMPER, CLEANED AND INSPECTED AREA IAW EMB 145 AMM 52-43-00.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
